# SDR FDEA201908021793

- Difficulty date: August 2, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 104,252 hours, 35,437 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Disconnected
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 FAILED  ENROUTE DUE TO LOSS OF ALL HYD IN SYS 3.  QUANTITY 0.0 LOST IN CRUISE AT 340.   FOUND AUTO PRIME AND BLEED HYDRAULIC LINE CHAFED THROUGH ON SUPPORT BRACKET IN NR 3 PYLON.  AUTO PRIME, BLEED SYSTEM DETERMINED TO BE NOT ACTIVE ON THIS A/C AS LINE WAS CAPPED BEFORE THE EDP.   COMPLIED WITH EA 8-2911-T0348639 , CUT AND REMOVED DAMAGED LINE CAPPED OPEN END IAW MM 20-10-01-2.  SERVICED AND BLED HYDRAULIC SYSTEM IAW MM 29-03-00-2. ALL LEAK CHECKS GOOD.  BOTH EDPS REPLACED ON WRI 2911-4452.  NR 3 SYSTEM ENGINE AND MANIFOLD  FILTERS REPLACED ON WRI 29-11/ 4451. STOWED EMERGENCY GEAR EXTENSION CONTROL HANDLE IAW MM 32-32-01-2.    OK FOR CONTINUED SERVICE.
